MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX? PANCREATIC STENT; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX? PANCREATIC STENT; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00536890
Medical Device Problem Codes Use of Device Problem (1670); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an advanix pancreatic stent was implanted during an endoscopic retrograde pancreatic drainage (erpd) procedure performed on (b)(6) 2025.During the procedure, the distal part was bent.The procedure was completed using this device.There were no patient complications as a result of this event.The patient's condition at the conclusion of the procedure was reported to be good.Note: it was reported that the guidewire was in the patient during the attempted deployment.Per the ifu, "if the guidewire is not completely retracted into the pusher, the stent cannot be fully deployed." the user did not follow the instructions for use.
 
Additional Manufacturer Narrative
Blocks b5, e1, and g2 (report source) have been corrected.Block h6: imdrf device code a0406 captures the reportable event of pancreatic stent kinked.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0406 captures the reportable event of pancreatic stent kinked.
 
Event or Problem Description
It was reported to boston scientific corporation that a advanix pancreatic stent was to be implanted to treat an endoscopic retrograde pancreatic drainage during an endoscopic retrograde pancreatic drainage (erpd) procedure performed on (b)(6) 2025.During the procedure, the distal part was bent.Original device was used to complete the procedure.There were no patient complications as a result of this event.Note: it was reported that the guidewire was in the patient during the attempted deployment.Per the ifu, "if the guidewire is not completely retracted into the pusher, the stent cannot be fully deployed.".

Brand Name
ADVANIX? PANCREATIC STENT
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22513211
Report Number3005099803-2025-03306
Device Sequence Number9247237
Product Code FGE
UDI-Device Identifier08714729856481
UDI-Public(01)08714729856481(17)260604(10)35408907
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K133700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/04/2026
Device Model NumberM00536890
Device Catalogue NumberM00536890
Device Lot Number0035408907
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2025
Supplement Date Received by Manufacturer07/18/2025
Initial Report FDA Received Date07/15/2025
Supplement Report FDA Received Date08/06/2025
Date Device Manufactured12/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown